MathSciNet Relay Station
MathSciNet bibliographic data
MR1885650 60H15 (35Q30 35R60 76D03 76M35)
Flandoli, Franco; Romito, Marco Partial regularity for the stochastic Navier-Stokes equations. Trans. Amer. Math. Soc. 354 (2002), no. 6, 2207–2241.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement